Has anyone else got a phobia of medications?
I do. If i get sick, my first thought is “oh crikey” medicine. I can swallow them OK, it is just the panic attack I have after I have swallowed the pill. “Will it make me feel dizzy, floaty, odd?
I have had those types of reactions. But not always. Then about a year ago I went to a dentist, and prior to that I had always been fine. He injected me and I passed out after suffering the most strangest sensations.
OK here we are in the present. I need major work done on my teeth. Never mind I do not have the funds but, the last time I went to the dentist as he injected me I had a full blown panic attack.
Plus I cannot take the relaxing medication because I am scared of that too. I know I am a complicated handful. This is bugging me because I know I need to have a few more major teeth issues sorted. Any suggestions welcome
This question is in the General Section. Responses must be helpful and on-topic.